On closed maps, increasing dimension

Aleksander V. Arhangel'skii

Czechoslovak Mathematical Journal (1968)

  • Volume: 18, Issue: 3, page 389-391
  • ISSN: 0011-4642

How to cite

top

Arhangel'skii, Aleksander V.. "On closed maps, increasing dimension." Czechoslovak Mathematical Journal 18.3 (1968): 389-391. <http://eudml.org/doc/12419>.

@article{Arhangelskii1968,
author = {Arhangel'skii, Aleksander V.},
journal = {Czechoslovak Mathematical Journal},
keywords = {topology},
language = {eng},
number = {3},
pages = {389-391},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On closed maps, increasing dimension},
url = {http://eudml.org/doc/12419},
volume = {18},
year = {1968},
}

TY - JOUR
AU - Arhangel'skii, Aleksander V.
TI - On closed maps, increasing dimension
JO - Czechoslovak Mathematical Journal
PY - 1968
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 18
IS - 3
SP - 389
EP - 391
LA - eng
KW - topology
UR - http://eudml.org/doc/12419
ER -

References

top
  1. П. С. Александров, О некоторых результатах в теории топологических пространств, полученных за последние 25 лет, УМН 15, (1960), 25-95. (1960) Zbl0139.46402
  2. А. В. Архангельский, О замкнутых отображениях, бикомпактных множествах и одной задаче П. С. Александрова, Матем. сб. 69 (111) (1966), 13-34. (1966) Zbl1155.78304MR0203693

NotesEmbed ?

top

You must be logged in to post comments.